# SDR UALA2012031601732

- Difficulty date: March 15, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 46,839 hours, 5,712 cycles
- Engine: Pwa PW40903
- System (JASC): 2400 · Electrical Power System
- Part: Relay
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECT STBY SYS STATUS MSG.  MAT SHOWED MAINT MSG. 24- 13037 LATCHED.  ACCOMPLISHED FIM 24-32 TASK 802 AND FAULT WOULD NOT UNLATCH.  REPLACED RELAY K24013 REF FIM 24-32 TASK 802.  MSG CLEARED.
